# SDR DALA2020122304229

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 19,043 hours, 7,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 35d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ESCAPE PATH SEAT MOUNTED LED EMERGENCY LIGHT BROKEN OFF SEAT 35D.  REPLACED 35D EMERGENCY LIGHT & HOUSING, PER B737 33-51.
